# SDR SWAA2023091288117

- Difficulty date: August 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN SEAT TRACK HAS CORROSION IN WELL; BS 500+7; 500+16; 500A+18; 639+8; RBL 25; WL 208 FAULT GENERATED IN ERROR. CORROSION BS ON SEPERATE TRACKS.<[01] FAULT RAISED IN ERROR. DAMAGE CORRECTED ON CCN: TTG8Q00MRJJ5 AND TTG8Q00MRHVC.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
